Jump to content
Important Survey - Please Participate ×

79 hours...and now it is hitting hard


[00...]

Recommended Posts

Well, 79 hours since my last dose of Ativan.

Before that rescue dose of. 5 MG I did almost 50 hours.

Spent the last day or two feeling well. A little agitation,  broken sleep, muscle twitches, but decent.

Until yesterday. Pounding headache, ringing ears, more muscle twitching, and now since my Ativan was mostly taken at night, insomnia and sleep anxiety hit last night.

Thinking I was a bit naive when I was thinking that my small daily dose of. 5 MG of Ativan for 88 days daily wouldn't be tough in my own way, since when compared to some fellow buddies, this was light in dosage and time.

I guess I just fear going back to the place I was before the Ativan. It was scary for myself, my husband, and child. Anxiety, I hate it....the other things I am feeling, OK. But anxiety and insomnia... NO!!!

One day at a time... Looking forward to the day for a new normal for me, a better me. Where I can count days, weeks, months, years where this is all behind me.

Link to comment
Share on other sites

Stay strong, Pumpkin,

 

Two things you mentioned go with the territory unfortunately. Insomnia still haunts me. And anxiety, of course is a huge issue, because I have a disorder. Which explains why I joined this forum.

 

The insomnia will get better, if you're journey is anything like mine, I still get it, but it's less and less. Nights are becoming more peaceful and I don't have that sleep anxiety you mentioned, which I did have in the beginning.

 

Tinnitus was the first sx to show up and I'm still plagued with it...I read some interesting shares on here that sound very hopeful on tinnitus, though, so I'm pretty positive it will eventually leave.

 

You sound pretty normal for a person in w/d! Hang tight...you'll see better days and you'll be counting those days, weeks years before you know it!

 

~CeCe        :mybuddy:

Link to comment
Share on other sites

Hi Pumpkin2005, I agree with CeCe reading this makes me feel like your symptoms are not that bad. I know how frustrating it can be and I know how bad the anxiety it too. I had insomnia but somewhere between CT and now (10 months) my insomnia has completely stopped and I'm sleeping normally. Just hang in there you are much better off not taking the poison.
Link to comment
Share on other sites

Well, 79 hours since my last dose of Ativan.

Before that rescue dose of. 5 MG I did almost 50 hours.

Spent the last day or two feeling well. A little agitation,  broken sleep, muscle twitches, but decent.

Until yesterday. Pounding headache, ringing ears, more muscle twitching, and now since my Ativan was mostly taken at night, insomnia and sleep anxiety hit last night.

Thinking I was a bit naive when I was thinking that my small daily dose of. 5 MG of Ativan for 88 days daily wouldn't be tough in my own way, since when compared to some fellow buddies, this was light in dosage and time.

I guess I just fear going back to the place I was before the Ativan. It was scary for myself, my husband, and child. Anxiety, I hate it....the other things I am feeling, OK. But anxiety and insomnia... NO!!!

One day at a time... Looking forward to the day for a new normal for me, a better me. Where I can count days, weeks, months, years where this is all behind me.

 

You will get there but it's going to take sometime so hope for the best and brace for the worst.  Every storm passes,,, eventually.

Link to comment
Share on other sites

×
×
  • Create New...